Kentucky, 2022

Winter Storm in Kentucky, March 11 to 12, 2022

March 11 to 12, 2022 · NWS LMK · 34 events in 34 counties and zones

An upper level trough axis and surface cold front moved from the Plains through the Ohio Valley on March 11-12, 2022. A coupled upper level jet structure resulted in strong divergence in the upper levels of the atmosphere, which induced strong ascent in the low to mid levels as well.

Where it happened

Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

An upper level trough axis and surface cold front moved from the Plains through the Ohio Valley on March 11-12, 2022. A coupled upper level jet structure resulted in strong divergence in the upper levels of the atmosphere, which induced strong ascent in the low to mid levels as well. Plunging temperatures into the 20s Friday evening into early Saturday morning behind the cold front resulted in impactful snow accumulations. The presence of weak conditional symmetric instability allowed heavy banded snow to develop over portions of central and eastern Kentucky. Heavy snowfall rates accumulated on roadways and interstates, snarling traffic and resulting in significant societal impact. Up to half a foot of snow fell over portions of Kentucky east of Interstate 65.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Mar 11, 6:02 PM EST, 58 minutes earlier.

Area forecast discussion, Mar 11, 6:02 PM EST, 58 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
602 PM EST Fri Mar 11 2022

...Updated Aviation Discussion...

.Short Term...(This evening through Saturday)
Issued at 315 PM EST Fri Mar 11 2022

...WINTER STORM TO IMPACT THE REGION TONIGHT...

======================================
Near Term (now through 7 PM Eastern)

Risks: Wintry mix across southern IN

Confidence: Medium-High
======================================

Afternoon satellite imagery shows mostly cloudy skies across western
Kentucky and southern Indiana.  Across much of central and east-
central Kentucky, partly to mostly sunny skies were noted.  There
was a strong temperature gradient across the region with readings in
the mid-upper 30s across portions of southwest Indiana and far
western KY.  In the I-65 corridor, temperatures were in the upper
40s to the lower 50s and out in the I-75 corridor, temperatures were
in the lower 60s.

We expect highs on the day to occur within the hour and then
temperatures will start to fall from west to east as well advertised
baroclinic zone rolls eastward.  By evening, we expect temperatures
to drop into the low-mid 30s across southern Indiana and western KY
(west of I-65) with lower-mid 40s across much of central-east KY.

Precipitation to the north and west of the region is expected to
increase in coverage as the right entrance region of the northern
branch of the jet works into the area.  Through the late afternoon,
the highest risk of precipitation will be north of the Ohio River.
Precipitation will initially start off as a cold rain, but as the
column rapidly cools, we expect this precipitation to change over to
snow fairly quickly.  At this time, only very minor accumulations of
snow are expected, mainly out toward the Jasper/French Lick areas
and that will likely be limited to grassy and elevated surfaces.

=======================================
Tonight (7PM - 7AM Eastern)

Risks:  Snow and hazardous travel

P-type confidence: High
Societal Impacts Confidence: High
Snowfall Amounts Confidence: Medium-High
=======================================

Early this evening, combination of isentropic lift and strong
synoptic scale lift due to the region being underneath the favorable
entrance region of the jet will lead to widespread precipitation
development.  Initially, the precipitation may start off as a very
brief period of rain, but as temperatures quickly crash and the
column cools, we expect snow to become the predominant precipitation
type rather quickly.  Snow accumulation may be a bit slow at first
with rather light rates and warm ground.  However, as the
precipitation intensity picks up, the rates will quickly overwhelm
the warmer ground and accumulations should pick up by mid-late
evening. Initially grassy and elevated surfaces (bridges/overpasses)
will be the first to experience problems.  As the night wears on,
expect road conditions to become hazardous.  Temperatures this
evening will start off in the lower-mid 30s over southern IN and in
the mid-upper 40s across much of central-eastern KY.  These temps
will quickly crash and we expect most areas to be below freezing
prior to midnight.

As we get later into the evening, stronger synoptic scale lift is
expected across the region as not only will we be under the right
entrance region of the polar jet, but we will also be located within
the left exit region of the approaching sub-tropical jet.  Model
cross sections still suggest that we'll have a bit of weak symmetric
instability and a bit of conditional symmetric instability in parts
of the region.  Much of this instability will be located in an area
east of I-65 and along and southeast of the Bluegrass Parkway.
Within a large band of snowfall, we expect some narrower bands of
moderate to heavy snowfall.  The best combination of moisture and
lift with this instability looks to occur within the 12/03-08Z time
frame.  Quite a bit of this lift and instability is co-incident
within the DGZ suggesting bouts of heavy snow will be possible.
Predicting exactly where this occurs is still uncertain, but the
overall guidance from this morning is still suggesting the highest
risk of heavy snow will reside within our current Winter Storm
Warning area.

With this forecast issuance, we have increased our snowfall amounts
slightly across portions of the advisory area and in the warning
area.  Within the warning area, a general 3-6 inches of snow is
likely with locally higher amounts.  To the west of the warning
area, we will continue to with a two segment Winter Weather
Advisory. In the eastern section (roughly from I-65 east to the
warning area), we are forecasting 2-4 inches of snowfall.  In the
western sections of the advisory area, a general 1-2 inches is
expected.  In areas north and northwest of the Ohio River, amounts
are expected to average around an inch or less.

In terms of confidence, we have high confidence that this will be an
impactful event late this evening and into Saturday morning.  Our
confidence in amounts is medium-high.  Overall, we have high
confidence in our warning area as deterministic and ensemble output
support warning level snows here.  Within the advisory area, we have
a bit more uncertainty with amounts, especially over the eastern
sections of the advisory area.  The data suggests we could see a
rather strong gradient of snowfall and even with the event this
close, these are really hard to determine.  Some of the higher
resolution data has ticked slightly upward as well.  Looking at
upstream obs, we noted that the HRRR did better with snowfall out
across the southwest this morning than the NAM runs.  Hard to say if
this trend will continue with the storm moving east this evening. In
any event, we'll continue to monitor data and observations this
evening.  It is possible that we may have to expand the warning a
little further to the west if data and/or observations support it.

In terms of societal impacts, travel across the region is expected
to become hazardous overnight.  With crashing temperatures, roads
will become slick with bridges and overpasses being the first to
freeze up.  In general, if you do not have to travel this evening or
overnight, strongly consider delaying your travel plans until this
storm passes.  If you must travel, check the road conditions before
traveling and make sure you have an emergency kit in your car just
in case.  Motorists should take it easy on area roadways and reduce
your speeds and increase your distance between you and other
drivers.  Additionally, please give local county and state road
crews appreciable distance as they will be out trying to clear the
roads.

Low temperatures tonight will drop into the mid teens to the lower
20s with wind chill values dropping into the single digits given
that we'll have gusty northwest winds of 10-20 mph.

======================================
Saturday (7AM - 7 PM Eastern)

Risks: Hazardous Travel Early

Confidence: Medium-High
======================================

Snow is expected to be ending rather quickly across the eastern
portions of our forecast area early in the period.  Temperatures in
the morning will remain cold with readings staying in the upper
teens to the lower 20s.  Clearing will work into the region from the
west during the day, but strong cold advection will keep temps down
in the 20s for the entire day.  Strong north to northwesterly flow
will be seen across the region.  A fetch of moisture off the Great
Lakes may provide some additional snow showers across far
southeastern Indiana and into portions of the Bluegrass region. This
could bring some additional minor accumulations over the far
northeastern Bluegrass region.

Travel is expected to remain hazardous in the morning hours with
improvement expected in many areas by afternoon.  This will be true
for the main roads, however, secondary and back roads within the
heavy snowfall band may remain slick through Sunday.

.Long Term...(Saturday night through Friday)
Issued at 305 PM EST Fri Mar 11 2022

Saturday Night - Sunday...

Anomalously deep low pressure system will quickly exit New England
off to the northeast Saturday night. A weaker shortwave trough zips
across southern Ontario through Sunday, but we'll see increasingly
zonal flow aloft over southern IN and central KY. The weak wave to
the north will bring a brief uptick in cloud cover early Sunday over
southern IN and far northern KY. The pressure gradient does tighten
substantially early Sunday between the Canadian low and strong high
pressure over Alabama. Increasing southerly winds will result in
wind chills as cold as the single digits to teens Sunday morning,
but temperatures will also quickly warm after sunrise. After the
frigid Saturday night, temperatures jump back into the mid 40s to
lower 50s by Sunday afternoon. However, the wind will make it feel
cooler with gusts over 30 mph possible.

Monday - Thursday...

Monday looks dry and warmer with highs around 60. Low pressure moves
southeast near the TX/OK border, and deep southwest flow will remain
in place locally. Low pressure then drifts east across the Deep
South through the middle of next week, and most of the rain should
stay south of KY. Will hold on to a Slight Chance along the TN
border for now. But it looks mostly dry for now and quite pleasant.
Temperatures even look to approach/exceed 70 degrees Wednesday and
Thursday.

&&

.Aviation...(00Z TAF Issuance)
Issued at 601 PM EST Fri Mar 11 2022

Snow has developed and is impacting southern Indiana and portions of
central Kentucky at this hour. Cigs/Vis have generally been in the
IFR to MVFR range within the snow, and expect those types of
conditions for a part of the night for all sites. Cigs/Vis will
improve quickly to VFR behind the snow showers as drier air works in
from the northwest, with KLEX being the last site to dry out toward
dawn tomorrow morning. Winds will remain gusty out of the northwest
tonight and tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 7 AM EST /6 AM CST/ Saturday for
     INZ076>079-083-084-089>092.

KY...Winter Weather Advisory until 7 AM EST /6 AM CST/ Saturday for
     KYZ023>040-045>047-053>055-061>065-070>074-076.

     Winter Storm Warning from 10 PM EST /9 PM CST/ this evening to
     10 AM EST /9 AM CST/ Saturday for KYZ041>043-048-049-056-
     057-066-067-075-077-078-081-082.

&&

Short Term...MJ
Long Term....EBW
Aviation...DM
Hazardous weather outlook, Mar 11, 3:44 PM EST, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
344 PM EST Fri Mar 11 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-122045-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
344 PM EST Fri Mar 11 2022 /244 PM CST Fri Mar 11 2022/

This hazardous weather outlook is for southern Indiana and central
Kentucky.

.DAY ONE...This Afternoon and Tonight.

Crashing temperatures behind a strong cold front will bring a change
from rain to snow over the region tonight into Saturday. Snow
accumulations are possible through Saturday morning, along with well
below normal temperatures and low wind chills through Saturday night.

Due to hazardous travel conditions and expected snowfall
accumulations, Winter Storm Warnings and Winter Weather Advisories
are in effect for the outlook area. Please see the Winter Weather
Message for more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The combination of cold temperatures in the teens and 20s along with
occasionally gusty northwest winds will yield wind chills in the
single digits and low teens on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed to report snowfall to the National Weather
Service in Louisville this weekend.

MJ/EBW

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

34 winter storm. Local standard time, as filed.

Winter Storm, Allen

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Allen forecast zone
Reported by
COOP Observer
Coordinates
36.751, -86.190 (the zone’s center; the record gives no point)

Heavy snowfall of 4-5 inches accumulated in Allen County, with a 5 inch snow depth early Saturday morning, March 12, 2022.

Winter Storm, Anderson

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Anderson forecast zone
Reported by
Public
Coordinates
38.004, -84.991 (the zone’s center; the record gives no point)

Snowfall accumulation of 5-6 inches was reported in Anderson County early Saturday morning, March 12, 2022.

Winter Storm, Barren

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Barren forecast zone
Reported by
Social Media
Coordinates
36.966, -85.934 (the zone’s center; the record gives no point)

Public report including a photo on social media of 4-5 inches of snowfall accumulation in Glasgow.

Winter Storm, Bourbon

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Bourbon forecast zone
Reported by
Public
Coordinates
38.207, -84.217 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-6 inches was reported in Bourbon County early Saturday morning, March 12, 2022.

Winter Storm, Boyle

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Boyle forecast zone
Reported by
Public
Coordinates
37.624, -84.867 (the zone’s center; the record gives no point)

Heavy snow accumulation of 5 inches was reported in Boyle County early Saturday, March 12, 2022.

Winter Storm, Clinton

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Clinton forecast zone
Reported by
Public
Coordinates
36.728, -85.136 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4 inches was reported in Clinton County early Saturday, March 12, 2022.

Winter Storm, Casey

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Casey forecast zone
Reported by
Public
Coordinates
37.322, -84.928 (the zone’s center; the record gives no point)

Heavy snow accumulation of 5-6 inches was reported in Casey County early Saturday, March 12, 2022.

Winter Storm, Clark

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Clark forecast zone
Reported by
Public
Coordinates
37.971, -84.147 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-6 inches was reported in Winchester early Saturday, March 12, 2022.

Winter Storm, Cumberland

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Cumberland forecast zone
Reported by
Social Media
Coordinates
36.787, -85.388 (the zone’s center; the record gives no point)

Public report with a photo of 4 inches of snow accumulation in the community of Bakerton.

Winter Storm, Edmonson

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Edmonson forecast zone
Reported by
Social Media
Coordinates
37.209, -86.239 (the zone’s center; the record gives no point)

Public report with a photo of 4.5 inches of snow accumulation in Bee Spring, KY early Saturday, March 12, 2022.

Winter Storm, Fayette

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Fayette forecast zone
Reported by
Broadcast Media
Coordinates
38.042, -84.459 (the zone’s center; the record gives no point)

Heavy snowfall accumulation of 4-6 inches reported in Lexington and surrounding suburbs.

Winter Storm, Garrard

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Garrard forecast zone
Reported by
911 Call Center
Coordinates
37.640, -84.538 (the zone’s center; the record gives no point)

Heavy snowfall accumulation of 5-6 inches reported across Garrard County by county dispatch early Saturday, March 12, 2022.

Winter Storm, Franklin

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Franklin forecast zone
Reported by
Public
Coordinates
38.239, -84.877 (the zone’s center; the record gives no point)

Heavy snowfall accumulation of 3-5 inches was reported in Franklin County early Saturday, March 12, 2022.

Winter Storm, Green

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Green forecast zone
Reported by
Emergency Manager
Coordinates
37.264, -85.553 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-5 inches was reported in Green County early Saturday, March 12, 2022.

Winter Storm, Harrison

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Harrison forecast zone
Reported by
911 Call Center
Coordinates
38.442, -84.331 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4 inches reported across Harrison County early Saturday, March 12, 2022.

Winter Storm, Hart

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Hart forecast zone
Reported by
Social Media
Coordinates
37.300, -85.885 (the zone’s center; the record gives no point)

Public photo of heavy snow accumulation of 5 inches near Munfordville early Saturday, March 12, 2022.

Winter Storm, Jessamine

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Jessamine forecast zone
Reported by
911 Call Center
Coordinates
37.872, -84.581 (the zone’s center; the record gives no point)

Heavy snowfall accumulation of 4-5 inches reported across the county by county dispatch.

Winter Storm, Larue

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Larue forecast zone
Reported by
Public
Coordinates
37.546, -85.698 (the zone’s center; the record gives no point)

Heavy snow accumulation of 3-4 inches reported in Hodgenville early Saturday, March 12, 2022.

Winter Storm, Lincoln

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Lincoln forecast zone
Reported by
Public
Coordinates
37.455, -84.661 (the zone’s center; the record gives no point)

Heavy snow accumulation of 6 inches reported in Lincoln County early Saturday, March 12, 2022.

Winter Storm, Logan

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Logan forecast zone
Reported by
Social Media
Coordinates
36.860, -86.879 (the zone’s center; the record gives no point)

Social media report with a photo of heavy snow accumulation of 5 inches in Russellville early Saturday, March 12, 2022.

Winter Storm, Madison

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Madison forecast zone
Reported by
Public
Coordinates
37.720, -84.278 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-6 inches was reported across Madison County, including several reports of 5-6 inches in and around Richmond, KY.

Winter Storm, Marion

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Marion forecast zone
Reported by
911 Call Center
Coordinates
37.553, -85.270 (the zone’s center; the record gives no point)

Heavy snowfall accumulation of 4-5 inches reported across the county by dispatch.

Winter Storm, Mercer

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Mercer forecast zone
Reported by
Trained Spotter
Coordinates
37.811, -84.874 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-5 inches reported in Mercer County, KY early Saturday, March 12, 2022.

Winter Storm, Metcalfe

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Metcalfe forecast zone
Reported by
Public
Coordinates
36.991, -85.629 (the zone’s center; the record gives no point)

Heavy snow accumulation of 5-6 inches reported across Metcalfe County, KY early Saturday, March 12, 2022.

Winter Storm, Monroe

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Monroe forecast zone
Reported by
Public
Coordinates
36.712, -85.716 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4 inches reported in Monroe County KY early Saturday, March 12, 2022.

Winter Storm, Nelson

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Nelson forecast zone
Reported by
Public
Coordinates
37.805, -85.466 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-5 inches reported in Nelson County KY early Saturday, March 12, 2022.

Winter Storm, Nicholas

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Nicholas forecast zone
Reported by
Public
Coordinates
38.336, -84.015 (the zone’s center; the record gives no point)

Heavy snow accumulation of 6 inches was reported from Nicholas County KY early Saturday, March 12, 2022.

Winter Storm, Russell

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Russell forecast zone
Reported by
Public
Coordinates
36.991, -85.059 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-5 inches reported in Russell County KY early Saturday, March 12, 2022.

Winter Storm, Scott

When
March 11, 7:00 PM EST to March 12, 10:00 AM EST
Where
Scott forecast zone
Reported by
Amateur Radio
Coordinates
38.292, -84.584 (the zone’s center; the record gives no point)

Heavy snowfall accumulation of 4-5 inches was reported in Scott County KY early Saturday March 12, 2022.

Winter Storm, Simpson

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Simpson forecast zone
Reported by
911 Call Center
Coordinates
36.742, -86.582 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-5 inches was reported throughout the county by dispatch early Saturday March 12, 2022.

Winter Storm, Washington

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Washington forecast zone
Reported by
911 Call Center
Coordinates
37.753, -85.175 (the zone’s center; the record gives no point)

Heavy snow accumulation of 5 inches across Washington County KY reported by county dispatch.

Winter Storm, Woodford

When
March 11, 7:00 PM EST to March 12, 7:00 AM EST
Where
Woodford forecast zone
Reported by
Public
Coordinates
38.042, -84.744 (the zone’s center; the record gives no point)

Heavy snow accumulation of 4-5 inches reported in Woodford County early Saturday March 12, 2022.

Winter Storm, Adair

When
March 11, 7:00 PM CST to March 12, 10:00 AM CST
Where
Adair forecast zone
Reported by
Public
Coordinates
37.104, -85.281 (the zone’s center; the record gives no point)

Snowfall accumulation of 3-4 inches was reported in Adair County.

Winter Storm, Warren

When
March 11, 7:00 PM CST to March 12, 7:00 AM CST
Where
Warren forecast zone
Reported by
Trained Spotter
Coordinates
36.994, -86.424 (the zone’s center; the record gives no point)

Heavy snow accumulation of 5 inches was reported in Warren County early Saturday March 12, 2022. Heavy banded snow with high snowfall rates resulted in treacherous travel conditions on Interstate 65.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2022Every state in 2022This day in weather historyWarnings in Kentucky, March 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1013133, 1013135, 1013136, 1013137, 1013139, 1013142, 1013144, 1013145, 1013147, 1013148, 1013149, 1013151, 1013152, 1013153, 1013154, 1013155, 1013163, 1013164, 1013165, 1013166, 1013168, 1013169, 1013171, 1013172, 1013174, 1013175, 1013176, 1013177, 1013178, 1013179, 1013181, 1013183, 1013134, 1013180.